A note on local edge antimagic chromatic number of graphs





edge coloring, edge independence number, local edge antimagic


Let $G$ be a finite, undirected and simple graph. A bijection $f : V(G) \to [1,|V(G)|]$ is called a local edge antimagic labeling if for any two adjacent edges $uv,vw \in E(G), f(u) \ne f(w)$. The local edge antimagic chromatic number $\ch(G)$ is the minimum number of colors taken over all colorings induced by local edge antimagic labeling of $G$. In this paper, we investigate characterization of graphs $G$ with small number $\ch(G)$, relationship between local edge antimagic chromatic number $\ch(G)$ and edge independence number $\alpha'(G)$, and bounds of $\ch(G)$ for any graphs.

Author Biography

Fawwaz Fakhrurrozi Hadiputra, Institut Teknologi Bandung,

Master Program of Mathematics.


bibitem{agus17} I. H. Agustin, M. Hasan, Dafik, R. Alfarisi, and R. M, Prihandini, "Local edge antimagic coloring of graphs", {em Far East J. Math. Sci.}, vol. 102, no. 9, pp. 1925--1941, 2017, http://dx.doi.org/10.17654/MS102091925.

bibitem{agus18} I. H. Agustin, M. Hasan, Dafik, R. Alfarisi, A. I. Kristiana, and R. M. Prihandini, "Local edge antimagic coloring of comb product of graphs", {em J. Phys.: Conf. Ser.}, vol. 1008, pp. 012038, 2018, http://doi.org/10.1088/1742-6596/1008/1/012038.

bibitem{arum17} S. Arumugam, K. Premalatha, M. Baca, and A. Semanicova-Fenovcikova, "Local antimagic vertex coloring of a graph", {em Graphs Combin.}, vol. 33, pp. 275--285, 2017, https://doi.org/10.1007/s00373-017-1758-7.

bibitem{baca22} M. Baca, A. Semanicova-Fenovcikova, R.-T. Lai, and T.-M. Wang, "On local antimagic vertex coloring for complete full t-textit{ary} trees", {em Fund. Inform.}, vol. 185, no. 2, pp. 99--113, 2022, http://doi.org/10.3233/FI-222105.

bibitem{dafi21} Dafik, R. Nisviasari, T. K. Maryati, I. H. Agustin, and M. Venkatachalam, "On local super antimagic total face coloring and the application in developing a cipher block chaining key", {em J. Discrete Math. Sci. Cryptogr.}, vol. 24, no. 97, pp. 1--11, 2021, https://doi.org/10.1080/09720529.2021.1882162.

bibitem{gall22} J. A. Gallian, "A dynamic survey of graph labelings", {em Electron. J. Combin.}, vol. 29, no. #DS6, 2022, https://doi.org/10.37236/27.

bibitem{hadi22} F. F. Hadiputra, D. R. Silaban, and T. K. Maryati, "Local antimagic vertex coloring of wheel graph and helm graph", {em In Proceedings of the 1st International MIPAnet Conference on Science and Mathematics (IMC-SciMath 2019)}, pp. 185--189, 2022, http://doi.org/10.5220/0010138400002775


bibitem{hadi19} F. F. Hadiputra, D. R. Silaban, and T. K. Maryati, "Super local edge anti-magic total coloring of paths and its derivation", {em Indones. J. Comb.}, vol. 3, no. 2, pp. 126--139, 2020, https://dx.doi.org/10.19184/ijc.2019.3.2.6.

bibitem{hadi21} F. F. Hadiputra, K. A. Sugeng, D. R. Silaban, T. K. Maryati, and D. Froncek, "Chromatic number of super vertex local antimagic total labelings of graphs", {em Electron. J. Graph Appl.}, vol. 9, no. 2, pp. 485--498, 2021, https://dx.doi.org/10.5614/ejgta.2021.9.2.19.

bibitem{hasl18} J. Haslegrave, "Proof of a local antimagic conjecture", {em Discrete Math. Theor. Comput. Sci.}, vol. 20, no. 1, pp. #18, 2018, https://doi.org/10.23638/DMTCS-20-1-18.

bibitem{hima21} Z. R. Himami and D. R. Silaban, "On local antimagic vertex coloring of corona products related to friendship and fan graph", {em Indones. J. Comb.}, vol. 5, no. 2, pp. 110--121, 2021, https://dx.doi.org/10.19184/ijc.2021.5.2.7.

bibitem{kurn21} E. Kurniawati, I. H. Agustin, Dafik, and Marsidi, "On the local antimagic labeling of graphs amalgamation", {em J. Phys.: Conf. Ser.}, vol. 1836, pp. 012021, 2021, http://doi.org/10.1088/1742-6596/1836/1/012021.

bibitem{nall21} M. Nalliah, R. Shankar, and T.-M. Wang, "Local antimagic vertex coloring for generalized friendship graphs", {em J. Discrete Math. Sci. Cryptogr.}, http://doi.org/10.1080/09720529.2021.1974651.

bibitem{lau23} G.-C. Lau and W.-C. Shiu, "On local antimagic chromatic number of lexicographic product graphs", {em Acta Math. Hungar.}, vol. 169, no. 1, pp. 158--170, 2023, https://doi.org/10.1007/s10474-023-01305-x.

bibitem{rajk22} S. Rajkumar and M. Nalliah, "On local edge antimagic chromatic number of graphs", {em Proyecciones}, vol. 41, no. 6, pp. 1397--1412, 2022, https://doi.org/10.22199/issn.0717-6279-5339.

bibitem{sapu17} S. W. Saputro, N. Mardiana, and I. A. Purwasih, "The metric dimension of comb product graphs", {em Mat. Vesnik}, vol. 69, no. 4, pp. 248--258, 2017.



How to Cite

F. F. Hadiputra and T. K. Maryati, “A note on local edge antimagic chromatic number of graphs”, Proyecciones (Antofagasta, On line), vol. 43, no. 2, pp. 447-458, Apr. 2024.




Most read articles by the same author(s)